# SDR AWXA0000258

- Difficulty date: April 21, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 45,457 hours, 32,823 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409245
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LT WHEEL WELL PRESSURE WEB HAS 2 CRACKS STA 663 LBL 33.  FAB''D DOUBLER, ANGLE, AND FILLERS FROM 2024T3 .050 AND 7075 T6 .063.  TREATED, PRIMED, AND INSTALLED REPAIR PARTS IAW ER 03-5310-0090-DL1.
